# SDR ASOA201102431

- Difficulty date: December 21, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 33,431 hours, 29,614 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX640077A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF SAV RECEIVED HYD 2 HI TEMP.  FOLLOWED QRH TEMP CONTINUED TO CLIMB ABOVE 135 DEGREES C.  DIVERTED, IAW QRH.  EMERGENCY DECLARED.  R & R NR 2 ENGINE DRIVEN HYD PUMP IAW AMM 29-11-01. OPS AND LEAK CHECKS GOOD.
